# SDR 96ZZZX2216

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5412J
- Make and model: Bolkms BO105CBS
- Aircraft serial: S784
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: A30
- Condition: Burned
- Location: Nose Compartment
- Part time: 52 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, AN ODOR OF BURNING WIRE WAS NOTED.  AFTER INSPECTING AIRCRAFT, FOUND A-30 ENCODER HAD A BURNED SMELL.  REMOVED A-30 ENCODER AND INSTALLED SERVICEABLE ENCODER.  PERFORMED INTEGRATED SYSTEM TEST.  TESTED OK.  SUSPECT CAUSE WAS MOISTURE INFILTRATION INTO UNIT.
